# SDR MASA2025061000047

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 21,643 hours, 13,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CHECK PILOTS REPORTED THE FLIGHT DECK EMERGENCY LIGHT INOP. IAD MAINTENANCE WAS CALLED THE AIRCRAFT AND REPLACED THE FLIGHT DECK EMERGENCY LIGHT. OPS CHECKS PASSED
